Shoulder pain


Q: I've been getting really severe shoulder pain every month after my HPV vaccines which was 3-4 years ago. I get them monthly since then and I have spoke to my doctor about it but he always says it'll wear off. It hurts badly and is hard to use my arms. The weird thing is that the pain hits one shoulder and sometimes the opposite and right now both shoulders. Also it wears off 3-7 days. It's so weird and I've even try different products for the pain and they work but for a short time. Can anyone help?

Symptoms:  Severe pain

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I been having constant neck and head pain for almost 7 months now. Woke up one day with terrible headache and stiffed...

Q: I have been having pain in my neck and shoulder for the past 6 weeks after a work accident and all scans have shown n...

Q: I've had multiple shoulder issues, including my latest MRI showing thickening and bursitis. I also now have straighte...

Q: I had an arthroscopic bankart repair on my shoulder in March 2015 with 2 anchors inserted. Within 4 months it was app...

Q: Ciao- so I am a bit worried- I'm 36 female and have smoked a pack a day for 20 years. In the past two years I've deve...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon